Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 128294, 26 pages
http://dx.doi.org/10.1155/2010/128294
Research Article

Characterizations of Tight Frame Wavelets with Special Dilation Matrices

1Institute of Information and System Science, Beifang University of Nationalities, Yinchuan 750021, China
2Department of Foundation, Beifang University of Nationalities, Yinchuan 750021, China

Received 22 May 2010; Revised 29 October 2010; Accepted 25 November 2010

Academic Editor: Angelo Luongo

Copyright © 2010 Huang Yongdong and Zhu Fengjuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huang Yongdong and Zhu Fengjuan, “Characterizations of Tight Frame Wavelets with Special Dilation Matrices,” Mathematical Problems in Engineering, vol. 2010, Article ID 128294, 26 pages, 2010. https://doi.org/10.1155/2010/128294.